How do I get rid of line of demarcation? (Photo)

I recently had Voluma injected in cheeks (1.5 syringes each cheek) following Restylane tear trough injections (1/4 syringe in each). It now appears that I have a line between eyes and cheeks, making me appear tired. I will be 46 next month and want to look as energized as I feel. What else can be done to correct this?

Doctor Answers 8

Voluma and Injections

I cannot tell from the photo if you are still swollen or the injections are a little too high in that area.  I would wait a few weeks from the initial injections and then return for a small amount of filler to treat and correct that area.  Best, Dr. Green

Improving the nasojugal groove and lid-cheek junction

Thank you for your question and photographs.  The area you are describing is the nasojugal groove and nice correction may be achieved when filled correctly.  I would wait two weeks after your initial injection and follow-up with your provider to see if any additional filler will be needed to correct this further.  However, be cautious not to over correct this area remembering that it is much easier to add more product than it is to take product away.
Always seek the care of an experienced physician injector for optimal results.  Best of luck and an early happy birthday to you!!

Dr. John Serrao 

Demarcation line after Voluma

The line that you are describing is hard to see in the pictures.  Your Voluma results look good and your cheeks have nice volume and shape.  I agree with the other doctors that injecting a bit more Restylane into the medial tear trough area under your eyes would likely help to make your skin as smooth as possible.  

Richard Ort, MD
Lone Tree Dermatologic Surgeon
5.0 out of 5 stars 22 reviews

How do I get rid of line of demarcation?

Thank you for your photographs and questions.  I can see your areas of concern, and I would recommend you use your remaining restylane along your lower eyelids/upper cheek to better smooth this transition.

Nelson Castillo, MD
Atlanta Plastic Surgeon
5.0 out of 5 stars 38 reviews

Issue after Juvederm Voluma

It is difficult to see exactly what the area of demarcation you are referring after your filler with Juvederm Voluma.

Is the line a:

1)  An area of depression--if that is the case then additional filler may be useful.
2)  It is a change of color-  This may of been present before filler and more apparant after filler.  There is a chance the filler was placed too close to the skin causing a color issue.  

You will need an exam for a definitive answer.  

I hope this helps.  

Question about filler around eyes and cheek

I can't really see the problem you are asking about. Probably a small amount of Restylane feathered in will solve the problem. Honestly 1/4 syringe in this area is a pretty insignificant and shouldn't lead to a noticeable difference. 

Steven F. Weiner, MD
Panama City Facial Plastic Surgeon
4.6 out of 5 stars 26 reviews

Filler for demarcation line between eye and cheek

Thanks for your question.  I think you look pretty great and certainly younger than your stated age.  The only line I see between your eyes and your cheeks is the medial most portion of the "tear trough". You will want to maintain this small break as blending it would make your cheek blend into the lower eyelid, which is un-natural in appearance.  Just my opinion. Best of luck to you!

Alix J. Charles, MD
Hinsdale Dermatologic Surgeon
5.0 out of 5 stars 6 reviews

Voluma and Asymmetry

I suggest seeing a cosmetic dermatologist who not only does filler injections but is a facial contouring expert.  There are many ways to blend this with other fillers or dissolve some of the fillers you already have in there.  Best, Dr. Emer.

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 159 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.